Asymptotic behavior of polynomially bounded operators


Mustafayev H.

COMPTES RENDUS MATHEMATIQUE, vol.348, pp.517-520, 2010 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 348
  • Publication Date: 2010
  • Doi Number: 10.1016/j.crma.2010.04.003
  • Title of Journal : COMPTES RENDUS MATHEMATIQUE
  • Page Numbers: pp.517-520

Abstract

Let T be a polynomially bounded operator on a complex Banach space and let AT be the smallest uniformly closed (Banach) algebra that contains T and the identity operator. It is shown that for every S is an element of A(T),